# SDR SIMA20250628003

- Difficulty date: June 28, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N780AH
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 38,198 hours, 28,741 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17029704001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 FR 19 LH NUTPLATE SUPPORT BRACKET HAS CORROSION AROUND SCREW HOLE. (LEVEL 2 CORROSION).  RAR FR 19 LH NUTPLATE SUPPORT BRACKET IAW ERJ 170 SRM 51-40-08.
